# SDR C2XA10CL196

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 29,243 hours, 21,909 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00445
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 222,220 hours, 16,530 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2690 THE CREW REPORTED THE PRESSURIZATION WAS INOPERATIVE IN BOTH MANUAL AND AUTO.  THE AIRCRAFT DIVERTED INTO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE DIGITAL PRESSURZATION CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
